# SDR TRAX200600934

- Difficulty date: October 25, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 11,426 hours, 9,805 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ATTACH CLIPS AT FS 280, LBL 9 I/B AND O/B, RBL 9 I/B AND O/B CRACKED.
